Alert archive / Kansas / Areal Flood Warnings in 2021

Areal Flood Warning 66, NWS Wichita, KS

September 4, 2021Allen County, Greenwood County, Woodson County, Kansas

NWS Wichita, KS issued this areal flood warning at Sep 4, 2021, 4:00 AM CDT for Allen County, Greenwood County, Woodson County, Kansas. It was in force for 32 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2021, 4:00 AM CDT (09:00 UTC)
Expired
Sep 5, 2021, 12:00 PM CDT
In force
32 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Allen County, KS, Greenwood County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 6:30 AM CDTHEAVY RAIN 5.046 S Thrall, KS
Sep 4, 7:00 AM CDTHEAVY RAIN 3.751 Nw Eureka, KS
Sep 4, 7:00 AM CDTHEAVY RAIN 6.671 E Iola, KS
Sep 4, 7:15 AM CDTHEAVY RAIN 3.682 Nnw Eureka, KS
Sep 4, 7:19 AM CDTHEAVY RAIN 4.051 Se Bassett, KS
Sep 4, 8:00 AM CDTHEAVY RAIN 4.09Moran, KS
Sep 4, 8:00 AM CDTHEAVY RAIN 5.081 Ne Yates Center, KS
Sep 4, 9:00 AM CDTHEAVY RAIN 5.571 W Virgil, KS
Sep 4, 9:10 AM CDTHEAVY RAIN 4.38Toronto, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2021-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2021-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1097 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

872 
WGUS43 KICT 040900
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
400 AM CDT Sat Sep 4 2021

KSC001-073-207-041800-
/O.NEW.KICT.FA.W.0066.210904T0900Z-210904T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Greenwood KS-Woodson KS-
400 AM CDT Sat Sep 4 2021

The National Weather Service in Wichita has issued a

* Flood Warning for...
  Allen County in southeastern Kansas...
  Northeastern Greenwood County in southeastern Kansas...
  Woodson County in southeastern Kansas...

* Until 100 PM CDT Saturday.

* At 400 AM CDT, Doppler radar indicated thunderstorms with very 
  heavy rainfall moving over saturated ground soils from earlier 
  heavy rainfall. Flooding is ongoing or expected to begin shortly 
  in the warned area.

* Some locations that will experience flooding include...
  Iola, Eureka, Humboldt, Yates Center, La Harpe, Gas, Moran, 
  Toronto, Hamilton, Neosho Falls, Virgil, Mildred, Bassett, 
  Batesville, Piqua, Toronto Lake, Iola Airport, Eureka Airport, 
  Eureka City Lake and Thrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3808 9632 3807 9596 3804 9596 3804 9508
      3783 9508 3777 9637

$$

Jakub
5 follow-up statements
107 
WGUS43 KICT 041711
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
1211 PM CDT Sat Sep 4 2021

KSC001-073-207-042100-
/O.EXT.KICT.FA.W.0066.000000T0000Z-210904T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-Greenwood KS-Woodson KS-
1211 PM CDT Sat Sep 4 2021

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...
  Northeastern Greenwood County in southeastern Kansas...
  Woodson County in southeastern Kansas...

* Until 400 PM CDT.

* At 1211 PM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain due to thunderstorms. Flooding is ongoing or expected 
  to begin shortly in the warned area. Between 3 and 6.5 inches of 
  rain have fallen.

* Some locations that will experience flooding include...
  Iola, Eureka, Humboldt, Yates Center, La Harpe, Gas, Moran, 
  Toronto, Hamilton, Neosho Falls, Virgil, Mildred, Bassett, 
  Batesville, Piqua, Toronto Lake, Iola Airport, Eureka Airport, 
  Eureka City Lake and Thrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3808 9632 3807 9596 3804 9596 3804 9508
      3783 9508 3777 9637

$$

Butler
824 
WGUS83 KICT 041928
FLSICT

Flood Statement
National Weather Service Wichita KS
228 PM CDT Sat Sep 4 2021

KSC073-207-041938-
/O.CAN.KICT.FA.W.0066.000000T0000Z-210904T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greenwood KS-Woodson KS-
228 PM CDT Sat Sep 4 2021

...FLOOD WARNING IS CANCELLED FOR NORTHEASTERN GREENWOOD AND WOODSON 
COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
      3804 9552

$$

KSC001-042100-
/O.CON.KICT.FA.W.0066.000000T0000Z-210904T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
228 PM CDT Sat Sep 4 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON FOR 
ALLEN COUNTY...

At 228 PM CDT, local law enforcement reported ongoing flooding 
across the warned area. Between 3 and 7 inches of rain have fallen.

Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Mildred, Bassett and Iola 
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
      3804 9552

$$

Butler
955 
WGUS43 KICT 042045
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
345 PM CDT Sat Sep 4 2021

KSC001-050100-
/O.EXT.KICT.FA.W.0066.000000T0000Z-210905T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
345 PM CDT Sat Sep 4 2021

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until 800 PM CDT.

* At 345 PM CDT, local law enforcement reported flooding in the 
  warned area. Flooding is already occurring. Between 3 and 7 inches 
  of rain have fallen.

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Mildred, Bassett and Iola 
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
      3804 9552

$$

Butler
085 
WGUS43 KICT 050002
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
702 PM CDT Sat Sep 4 2021

KSC001-051700-
/O.EXT.KICT.FA.W.0066.000000T0000Z-210905T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
702 PM CDT Sat Sep 4 2021

The National Weather Service in Wichita has extended the

* Flood Warning for...
  Allen County in southeastern Kansas...

* Until noon CDT Sunday.

* At 702 PM CDT, local law enforcement continues to report flooded 
  roadways in the northern portions of the county. Flooding will 
  continue overnight, with some county roads impassible. Between 3 
  and 7 inches fell Friday night.

* Some locations that will experience flooding include...
  Iola, Humboldt, La Harpe, Gas, Moran, Mildred, Bassett and Iola 
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

&&

LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
      3804 9552

$$

Ketcham
542 
WGUS83 KICT 051701
FLSICT

Flood Statement
National Weather Service Wichita KS
1201 PM CDT Sun Sep 5 2021

KSC001-051711-
/O.EXP.KICT.FA.W.0066.000000T0000Z-210905T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allen KS-
1201 PM CDT Sun Sep 5 2021

...FLOOD WARNING HAS EXPIRED FOR ALLEN COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3804 9508 3783 9508 3781 9552 3783 9552
      3804 9552

$$

Hayes

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Sep 4, 3:08 AM CDT, 52 minutes earlier.

Area forecast discussion, Sep 4, 3:08 AM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
308 AM CDT Sat Sep 4 2021

.SHORT TERM...(Today through Monday night)
Issued at 308 AM CDT Sat Sep 4 2021

Water vapor imagery shows a well defined shortwave tracking across
ND/SD with much of the forecast area in the right entrance region
of an upper jet. Cold front currently extends from far southeast
KS into northwest OK.

850-700mb moisture transport has been steadily increasing over
the last few hours and has resulted in showers and storms
increasing in coverage across central and southern KS with this
trend expected to continue through sunrise. Low level jet will
start to veer after sunrise which should push the more widespread
activity east. However, showers and storms are expected to remain
through at least the early afternoon hours as we remain in the
right entrance region. With PW values remaining well over 2
inches, heavy rainfall and potential flooding remains the main
threat through the early afternoon hours. For the mid/late
afternoon, feel confident that far southern and southeast
portions of the forecast area will be the locations still seeing
heavy rain potential.

By 00z Sun, cold front is expected to stretch from northern AR
down to near the Red River which is where the better chances for
continued heavy rain will be situated. Some additional upper
energy will track out of the Rockies and into the Central Plains
tonight into Sun but is not anticipated to bring rain chances as
the airmass remain relatively dry. There remains decent model
agreement that shortwave energy will move out of southern
Saskatchewan and into the Northern Plains Mon with strong upper
ridging over the Central Great Basin.

Clouds and and rain will keep temps down today with slightly
below normal temps also expected for Sun. Should see a return to
seasonal readings for Mon as the surface high slides off to the
east.

.LONG TERM...(Tuesday through Friday)
Issued at 308 AM CDT Sat Sep 4 2021

Upper shortwave is expected to track across the northern Plains
and into the Western Great Lakes region by Tue afternoon. This
will push a cold front through the area which will return temps
back briefly below seasonal normals for Wed. However, it will be
short-lived as the strong upper ridge slowly slides east for the
end of the work week which will get temps back above normal for
Thu through Sat. Precip will also remain out of the forecast
through these extended periods.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1142 PM CDT Fri Sep 3 2021

Timing of the thunderstorm activity will be the main issue for the
first 10 hours of this TAF period. All terminals are expected to
get thunderstorms through 12Z. Severe thunderstorms are not
expected but strong thunderstorms with winds up to 35-40Kts and
very heavy rain capable of producing ponding water on the runways
is likely. This will increase the hydroplaning risk. This
thunderstorm activity is expected clear the area and MVFR to VFR
conditions will return to all areas of the region by 18Z.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    81  62  82  61 /  70  10   0   0
Hutchinson      78  60  82  61 /  70  10   0   0
Newton          79  61  82  61 /  70  10   0   0
ElDorado        80  61  82  61 /  80  10   0   0
Winfield-KWLD   84  65  84  61 /  60  30  10   0
Russell         79  57  84  61 /  50   0  10   0
Great Bend      78  58  83  60 /  50  10  10   0
Salina          79  59  84  62 /  60  10   0   0
McPherson       78  59  82  60 /  70  10   0   0
Coffeyville     85  66  84  61 /  70  50  10   0
Chanute         80  63  82  61 /  80  20  10   0
Iola            79  61  82  61 /  80  10  10   0
Parsons-KPPF    82  65  83  61 /  60  30  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for KSZ047-050>053-067>072-082-
083-091>096-098>100.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...Metzger
Hazardous weather outlook, Sep 3, 3:29 PM CDT, 12 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
329 PM CDT Fri Sep 3 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-042030-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
329 PM CDT Fri Sep 3 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Heavy rain and flooding will be possible tonight with 2 to 5 inches
of rain possible across our area. High rainfall rates will be
possible with these storms. See latest flood watch for additional
details.

There is a chance for an isolated strong to severe storm that could
produce dime to quarter size hail and winds of 50 to 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Heavy Rain is expected to continue into Saturday, especially across
southern Kansas. See the latest flood watch for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Sep 3, 10:15 PM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Wichita KS
1015 PM CDT Fri Sep 3 2021

KSZ053-069-070-094-040345-
Butler KS-Greenwood KS-Chase KS-Elk KS-
1015 PM CDT Fri Sep 3 2021

...Strong thunderstorms will impact portions of northwestern Elk,
southeastern Chase, eastern Butler and western Greenwood Counties
through 1045 PM CDT...

At 1014 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles east of Burns to 15 miles west of
Eureka to Latham. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations impacted include...
Eureka, Latham, Rosalia, Cassoday, Matfield Green, Eureka City Lake,
Beaumont, Eureka Airport, Piedmont, El Dorado State Park and El
Dorado Lake.

This includes Interstate 35 between Mile Markers 81 and 106.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3781 9671 3807 9690 3820 9646 3790 9623
      3748 9634 3748 9677
TIME...MOT...LOC 0314Z 243DEG 28KT 3806 9679 3787 9657 3753 9664

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DARMOFAL
Special weather statement, Sep 3, 10:41 PM CDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
1041 PM CDT Fri Sep 3 2021

KSZ053-069-070-094-040415-
Butler KS-Greenwood KS-Chase KS-Elk KS-
1041 PM CDT Fri Sep 3 2021

...Strong thunderstorms will impact portions of northern Elk,
southeastern Chase, northeastern Butler and Greenwood Counties
through 1115 PM CDT...

At 1041 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles east of Burns to 7 miles north of
Eureka to 8 miles northwest of Howard. Movement was east-northeast
at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations impacted include...
Eureka, Madison, Hamilton, Severy, Fall River, Climax, Virgil,
Matfield Green, Eureka City Lake, Thrall, Eureka Airport, Fall River
State Park, Fall River Lake, Piedmont and Cross Timbers State Park.

This includes Interstate 35 between Mile Markers 95 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3785 9651 3816 9666 3829 9636 3817 9635
      3817 9604 3804 9596 3750 9596 3747 9652
TIME...MOT...LOC 0341Z 250DEG 30KT 3813 9663 3793 9631 3753 9640

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DARMOFAL
Special weather statement, Sep 3, 11:12 PM CDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Wichita KS
1112 PM CDT Fri Sep 3 2021

KSZ070>072-094>096-040500-
Wilson KS-Greenwood KS-Woodson KS-Neosho KS-Elk KS-Allen KS-
1112 PM CDT Fri Sep 3 2021

...Strong thunderstorms will impact portions of northeastern Elk,
Wilson, western Neosho, Woodson, eastern Greenwood and western Allen
Counties through MIDNIGHT CDT...

At 1111 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Gridley to 8 miles southwest of
Fredonia. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations impacted include...
Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center, Thayer,
Altoona, Toronto, Hamilton, Buffalo, Fall River, Neosho Falls,
Galesburg, Benedict, Climax, Virgil, New Albany, Earlton and
Coyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3739 9611 3775 9625 3812 9620 3811 9596
      3804 9596 3804 9540 3738 9532
TIME...MOT...LOC 0411Z 270DEG 34KT 3807 9601 3745 9592

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DARMOFAL
Special weather statement, Sep 3, 11:44 PM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Wichita KS
1144 PM CDT Fri Sep 3 2021

KSZ071-072-040530-
Woodson KS-Allen KS-
1144 PM CDT Fri Sep 3 2021

...Strong thunderstorms will impact portions of Woodson and Allen
Counties through 1230 AM CDT...

At 1144 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Gridley to 6 miles east of
Yates Center to Buffalo. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations impacted include...
Iola, Humboldt, Yates Center, La Harpe, Gas, Moran, Toronto, Neosho
Falls, Savonburg, Elsmore, Mildred, Bassett, Toronto Lake,
Batesville, Petrolia, Rose, Cross Timbers State Park, Iola Airport
and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3774 9596 3804 9596 3804 9508 3773 9509
TIME...MOT...LOC 0444Z 266DEG 34KT 3805 9577 3789 9563 3773 9570

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:08 PM CDTSpecial Weather StatementICTHarper37 min
Sep 3, 7:36 PM CDTSpecial Weather StatementICTHarper39 min
Sep 3, 7:44 PM CDTSevere Thunderstorm WarningICTHarper, Sumner46 min
Sep 3, 8:23 PM CDTSpecial Weather StatementICTSumner37 min
Sep 3, 9:00 PM CDTSpecial Weather StatementICTSedgwick45 min
Sep 3, 9:13 PM CDTAreal Flood WarningICTSedgwick74 min
Sep 3, 9:18 PM CDTSpecial Weather StatementICTCowley42 min
Sep 3, 9:31 PM CDTSpecial Weather StatementICTButler44 min
Sep 3, 10:15 PM CDTSpecial Weather StatementICTGreenwood30 min
Sep 3, 10:41 PM CDTSpecial Weather StatementICTGreenwood34 min
Sep 3, 11:12 PM CDTSpecial Weather StatementICTWilson, Woodson48 min
Sep 3, 11:44 PM CDTSpecial Weather StatementICTAllen, Woodson46 min
Sep 4, 6:54 AM CDTAreal Flood WarningICTMcPherson, Marion5 hr
Sep 4, 9:36 AM CDTRiver Flood WarningICTAllen, Neosho33 hr
Sep 4, 10:10 AM CDTAreal Flood WarningICTButler, Greenwood4 hr
Sep 4, 1:52 PM CDTRiver Flood WarningICTNeosho59 hr
Sep 4, 1:52 PM CDTRiver Flood WarningICTLabette, Neosho69 hr
Sep 4, 1:52 PM CDTRiver Flood WarningICTCherokee, Labette3 days

Nearby

Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.